# SDR DALA2016091606685

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON MAIN ENTRANCE DOOR SKIN LWR EDGE BTW BS 170 AND 180. DAMAGE ON MAIN ENTRACE DOOR LOWER SKIN WAS REPAIRED IAW SRM 52-05 D FIG 37.
